Approximate solution of Multi-Pantograph Equations with variable coe±cients via collocation method based on Hermite polynomials

Dianchen Lu, Chen Yuan, Rabia Mehdi, Shamoona Jabeen, Abdur Rashid

Abstract


This research article presents an approximate solution of the non-homogenous Multi-Pantograph equation comprising of variable coe±cients by utilizing a collocation method based on Hermite polynomials. These orthogonal polynomials along with its collocation points transform the equation and the initial conditions into matrix equation comprising of a system of linear algebraic equations. Subsequently, by solving this system, the unknown Hermite coe±cients are calculated. To reveal the accuracy and e±ciency of the method applied, the approximate results obtained by this technique have been compared with exact solutions. Moreover, some numerical illustrations in the form of examples are given to exhibit the applicability of the proposed technique.


Keywords


Multi-Pantograph equation, collocation method, Hermite polynomials, matrix equation, approximate results, accuracy

References


J.R. Ockendon, A.B. Tayler, The dynamics of a current collection system for an electric locomotive, Proc. Roy. Soc. London Ser. A 322 (1971) 447-468.

G.C. Wake, S. Cooper, H.-K. Kim, B. Van-Brunt, Functional differential equations for cell-growth models with dispersion, Communications in Applied Analysis, 4 (2000) 561-573.

G. Derfel, A. Iserles, The pantograph equation in the complex plane, Journal of Mathematical Analysis and Applications, 213 (1997) 117-132.

A. Iserles, On the generalized pantograph functional-differential equation, European Journal of Applied Mathematics, 4 (1993) 1-38.

G.A. Derfel, F. Vogl, On the asymptotics of solutions of a class of linear functional differential equations, European Journal of Applied Mathematics, 7 (1996) 511-518.

M. Arnold, B. Simeon, Pantograph and catenary dynamics: a benchmark problem and its numerical solution. Applied Numerical Mathematics, 34(4) (2000) 345-362.

Y. Keskin, A. Kurnaz, M.E. Kiris, G. Oturanc, Approximate solutions of generalized pantograph equations by the differential transform method, International Journal of Nonlinear Sciences and Numerical Simulation, 8 (2007) 159-167.

M. Sezer, A. Akyz-Dascioglu, A Taylor method for numerical solution of generalized pantograph equations with linear functional argument, Journal of Computational and Applied Mathematics, 200 (2007) 217-225.

S. Yalinbas, M. Aynigl, M. Sezer, A collocation method using Hermite polynomials for approximate solution of pantograph equations, Journal of the Franklin Institute, 348 (2011) 1128-1139.

S. Yzbasi, N. Sahin, M. Sezer, A Bessel collocation method for numerical solution of generalized pantograph equations, Numerical Methods for Partial Differential Equations, 28 (2012) 1105-1123.

E. Tohidi, A.H. Bhrawy, K. Erfani, A collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation, Applied Mathematical Modelling, 37 (2013) 4283-4294.

E.H. Doha, A.H. Bhrawy, D. Baleanu, R.M. Hafez, A new Jacobi rationalGauss collocation method for numerical solution of generalized pantograph equations, Applied Numerical Mathematics, 77 (2014) 43-54.

Y. Muroya, E. Ishiwata, H. Brunner, On the attainable order of collocation methods for pantograph integro-differential equations, Journal of Computational and Applied Mathematics, 152 (2003) 347-366.

M. Liu, D. Li, Properties of analytic solution and numerical solution of multipantograph equation, Journal of Applied Mathematics and Computation, 155 (2004) 853-871.

D. Li, M. Liu, Runge-Kutta methods for the multi-pantograph delay equation, Journal of Applied Mathematics and Computation, 163 (2005) 383-395.

M. Sezer, S. Yalcinbas, N. Sahina, Approximate solution of multi-pantograph equation with variable coe±cients, Journal of Computational and Applied Mathematics, 214 (2008) 406-416.

F. Awawdeh, A. Adawi, S. Al-Shara, Analytic solution of multipantograph equation. Advances in Decision Sciences, Volume 2008 (2008), Article ID 760191, 12 pages.

M.A. Jafari, A. Aminataei, Method of successive approximations for solving the multi-pantograph delay equations, Gen. Math. Notes, 8 (2012) 23-28.

X. Feng, An analytic study on the multi-pantograph delay equations with variable coefficients, Bulletin mathmatique de la Socit des Sciences Mathmatiques de Roumanie, 56 (2013) 205-215.

D. Funaro, Polynomial Approximations of Differential Equations, Springer-Verlag, 1992.

J. Shen, T. Tang, L.L. Wang, Spectral Methods Algorithms, Analysis and Applications, Springer, 2011.

Birol Ibis, Mustafa Bayram, Numerical solution of the neutral functional-differential equations with proportional delays via collocation method based on Hermite polynomials, Communication in Mathematical Modeling and Applications, 3 (2016) 22-30.

D.J. Evens, K.R. Raslan, The adomian decomposition method for solving delay differential equation, International Journal of Computational Mathematics, 82 (2005) 49-54.

Z. Yu, Variational iteration method for solving the multi-pantograph delay equation, Physics Letter A., 372 (2008) 6475-6479.

Y. Muroya, E. Ishiwata, H. Brunner, On the attainable order of collocation methods for pantograph integro-differential equations, Journal of Computational and Applied Mathematics, 152 (2003) 347-366.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905